Topology and geometry of complete submanifolds in euclidean spaces

Tom 69 / 2005

Qing-Ming Cheng Banach Center Publications 69 (2005), 67-80 MSC: Primary 53C42; Secondary 53C20. DOI: 10.4064/bc69-0-3

Streszczenie

This paper is a survey of results on topological structures and curvature structures of complete submanifolds in a Euclidean space.

Autorzy

  • Qing-Ming ChengDepartment of Mathematics
    Faculty of Science and Engineering
    Saga University, Saga 840-8502, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek